# SDR ABXA060042

- Difficulty date: January 12, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 72,113 hours, 26,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFOLIATED SKIN ON BELLY OF PLANE JUST AFT OF SKIN DOUBLER AT APPROXIMATELY STA 1420, LONGERON 36.  REPAIRED AREA IAW ABX REA D853-51398-MR.
